A couple of months ago, on the website of the Harvard Medical School this post was published: «There is no reason to avoid the Covid-19 vaccine if you have filler dermici“. The reference of the article was to the (reduced) number of cases in which it was suspected that the Modern vaccine caused localized and temporary swelling in people who had made gods filler treatments on face and lips. Here too, the news has had a strong echo, also because by now, the dermal filler is in pole position among the most requested aesthetic medicine treatments.
FILLER AND ANTI COVID VACCINE, WHAT YOU NEED TO KNOW
Fillers and vaccines, let’s try to clarify a topic that – rightly – must be addressed in a purely scientific way, avoiding falling into the trap of fake news. As the professor Sergio Noviello, health director of the Sergio Noviello Cosmetic Surgery & BAT Center and founder of the Sergio Noviello Academy, «many of our dermal filler patients have already had both doses of vaccination anti Sars Cov2, or at least the first, and have not reported any undesirable effects. To be serene about the medical-aesthetic procedure when administering the vaccine, what is needed is to be informed and rely on official communication channels. As stated in a specific statement of the College of Scientific Societies of Aesthetic Medicine – which support the vaccination campaign in progress, considering it fundamental – a previous hyaluronic acid implant cannot be considered a contraindication in any way the execution of a vaccine against Covid-19 and, more generally, of any vaccine “.
PRECAUTIONS IF YOU MUST GET THE VACCINE (AND YOU HAVE FILLERS PLANNED)
What precautions need to be taken? «To be absolutely calm and despite the rare cases of adverse reactions recorded, the indication is that of do not use hyaluronic acid fillers in the two pre-vaccine weeks and in the two following weeks. On the Botox side, to date no particular recommendation has been communicated to medical operators, but we can attest to the same timing, for a fact of personal tranquility “, is the advice of Noviello. As stated on the Harvard Medical School website, “if you have had a dermal filler and, after the vaccine, you notice a swelling, remember that it is temporary and that, on the advice of your doctor, you can take a over-the-counter antihistamine».
And, while waiting to receive your injective treatment, help yourself with the filler-like products collected in the gallery. Super safe!